# SDR R61A2024012750031

- Difficulty date: January 2, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 23,344 hours, 15,923 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT LOWER AFT SILL REST HAS CORROSION. SILL REST WAS REPLACED IAW AMM 20-10-01
